Show simple item record

dc.contributor.authorHenson, C
dc.contributor.authorBurden, S
dc.contributor.authorDavidson, Susan E
dc.contributor.authorLal, S
dc.date.accessioned2014-02-10T13:24:19Z
dc.date.available2014-02-10T13:24:19Z
dc.date.issued2013
dc.identifier.citationNutritional interventions for reducing gastrointestinal toxicity in adults undergoing radical pelvic radiotherapy. 2013, 11:CD009896 Cochrane Database Syst Reven
dc.identifier.issn1469-493X
dc.identifier.pmid24282062
dc.identifier.doi10.1002/14651858.CD009896.pub2
dc.identifier.urihttp://hdl.handle.net/10541/312415
dc.description.abstractAcross the developed world, an estimated 150,000 to 300,000 people are treated annually with pelvic radiotherapy and 80% will develop gastrointestinal (GI) symptoms during treatment. Acute GI symptoms are associated with a greater risk of chronic, often debilitating, GI symptoms. Up to one-third of patients are malnourished before pelvic radiotherapy and up to four-fifths of patients lose weight during treatment. Malnutrition is linked to a higher risk of GI toxicity, which can lead to breaks in radiotherapy and early cessation of chemotherapy, thus compromising the efficacy of the primary cancer treatment.
dc.language.isoenen
dc.rightsArchived with thanks to The Cochrane database of systematic reviewsen
dc.titleNutritional interventions for reducing gastrointestinal toxicity in adults undergoing radical pelvic radiotherapy.en
dc.typeArticleen
dc.identifier.journalThe Cochrane Database of Systematic Reviewsen
html.description.abstractAcross the developed world, an estimated 150,000 to 300,000 people are treated annually with pelvic radiotherapy and 80% will develop gastrointestinal (GI) symptoms during treatment. Acute GI symptoms are associated with a greater risk of chronic, often debilitating, GI symptoms. Up to one-third of patients are malnourished before pelvic radiotherapy and up to four-fifths of patients lose weight during treatment. Malnutrition is linked to a higher risk of GI toxicity, which can lead to breaks in radiotherapy and early cessation of chemotherapy, thus compromising the efficacy of the primary cancer treatment.


This item appears in the following Collection(s)

Show simple item record